Pages annexes (références, index, index des notations, abstract)
AST
Nombres transcendants et groupes algébriques, Astérisque no. 69-70  (1979), p. 203-218
@incollection{AST_1979__69-70__203_0,
     author = {AST},
     title = {Pages annexes (r\'ef\'erences, index, index des notations, abstract) },
     booktitle = {Nombres transcendants et groupes alg\'ebriques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {69-70},
     year = {1979},
     pages = {203-218},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1979__69-70__203_0}
}
AST. Pages annexes (références, index, index des notations, abstract) , in Nombres transcendants et groupes algébriques, Astérisque, no. 69-70 (1979), pp. 203-218. http://www.numdam.org/item/AST_1979__69-70__203_0/

[Al] Altman, A.- The size function on abelian varieties ; Trans. A.M.S., 164 (1972), 153-161. | MR 292843 | Zbl 0244.14013

[Ax] Ax, J.- Some topics in differential algebraic geometry ; Amer. J. Math., 94 (1972), 1195-1213. | Article | MR 435088 | Zbl 0258.14014

[B] Baker, A.- Transcendental number theory ; Cambridge Univ. Press, 1975. | Article | MR 422171 | Zbl 0297.10013

[B-M] Baker, A., and Masser, D. W. (ed.). - Transcendence theory : advances and applications ; Proc. Conf. Cambridge (1976), Academic Press, 1977. | MR 457365 | Zbl 0357.00010

[Ba 1] Barsotti, I.- Structure theorems for group varieties ; Annali di Mat., 38 (1955), 77-119. | Article | MR 71849 | Zbl 0068.34301

[Ba 2] Barsotti, I.- Factor sets and differentials on Abelian varieties ; Trans. A.M.S., 84 (1957), 85-108. | Article | MR 83178 | Zbl 0098.13401

[Be 1] Bertrand, D.- Séries d'Eisenstein et transcendance ; Bull. Soc. Math. France, 104 (1976), 309-321. | Article | MR 437468 | Zbl 0341.10031

[Be 2] Bertrand, D.- Transcendance de valeurs de la fonction gamma ; Sém. Delange Pisot Poitou, 17 (1975/76), G8. | Zbl 0352.10016

[Be 3] Bertrand, D.- Sous-groupes à un paramètre p-adique de variétés de groupe ; Invent. Math., 40 (1977), 171-193. | Article | MR 444581 | Zbl 0358.10016

[Be 4] Bertrand, D.- Approximations diophantiennes p-adiques sur les courbes elliptiques admettant une multiplication complexe ; Compositio Math., 37 (1978), 21-50. | MR 498420 | Zbl 0383.14015

[Be 5] Bertrand, D.- Fonctions abéliennes p-adiques. Définitions et conjectures ; Groupe d'Etude d'Analyse Ultramétrique, 4 (1976/77), n° 21. | Zbl 0383.14016

[Be 6] Bertrand, D.- Fonctions modulaires, courbes de Tate et indépendance algébrique ; Sém. Delange Pisot Poitou, 19 (1977/78), n° 36. | MR 520325 | Zbl 0396.10021

[B-F] Bertrand, D., and Flicker, Y. - Linear forms on abelian varieties over local fields ; Acta Arith., 38 (1980), 47-61. | Article | MR 574124 | Zbl 0432.10019

[Bom] Bombieri, E. - Algebraic values of meromorphic maps ; Invent. Math., 10 (1970), 267-287 | Article | MR 306201 | Zbl 0214.33702

Bombieri, E. - Algebraic values of meromorphic maps ; Invent. Math., 11 (1970), 163-166. | Article | MR 322203 | Zbl 0214.33702

[B-L] Bombieri, E., and Lang, S. - Analytic subgroups of group varieties ; Invent. Math., 11 (1970), 1-14. | Article | MR 296028 | Zbl 0237.14015

[Bor] Borel, A. - Linear algebraic groups ; Benjamin, 1969. | MR 251042 | Zbl 0186.33201

[Br-K] Brownawell, W. D., and Kubota, K. K. - The algebraic independence of Weierstrass functions and some related numbers ; Acta Arith., 33 (1977), 111-149. | Article | MR 444582 | Zbl 0356.10027

[Br-M] Brownawell, W. D., and Masser, D. W. - Multiplicity estimates for analytic functions. Crelle 314 (1980), 200-216 | MR 555914 | Zbl 0417.10027

Brownawell, W. D., and Masser, D. W. - Multiplicity estimates for analytic functions Duke Math. J. 47 (1980), 273-295. | Article | MR 575898 | Zbl 0461.10027

[Bru] Brumer, A. - On the units of algebraic number fields ; Mathematika, 14 (1967) 121-124. | MR 220694 | Zbl 0171.01105

[Ca] Cassels, J. W. S.- An introduction to diophantine approximation ; Cambridge Tracts n° 45, Cambridge Univ. Press, 1965. | MR 87708 | Zbl 0077.04801

[C1] Chudnovsky, G. V.- Algebraic independence of values of exponential and elliptic functions ; Proc. Int. Congress of Math., Helsinki (1978). | MR 562625 | Zbl 0431.10019

[C2] Chudnovsky, G. V.- Singular points on complex hypersurfaces and multidimensional Schwarz lemma ; Sém. Delange Pisot Poitou, 19 (1977/78). | Zbl 0455.32004

[C3] Chudnovsky, G. V.- Transcendence and algebraic independence of constants connected with exponential and elliptic functions. Elliptic analogue of Lindemann Weierstrass theorems. Preprints. (voir Math. Surveys and Monographs N° 19, A.M.S. 1984). | MR 772028 | Zbl 0594.10024

[C-L] Coates, J., and Lang, S.- Diophantine approximation on abelian varieties with complex multiplication ; Invent. Math., 34 (1976), 129-133. | Article | MR 414498 | Zbl 0342.10018

[F] Flicker, Y.- Transcendence theory over local fields ; These Ph.B., Cambridge, 1978.

[G] Gel'Fond, A. O.- Transcendental and algebraic numbers ; GITTL, 1952 ; Dover, 1960. | MR 111736 | Zbl 0090.26103

[Gr] Gross, B. H.- On the periods of abelian integrals and a formula of Chowla and Selberg ; Invent. Math., 45 (1978), 193-211. | Article | MR 480542 | Zbl 0418.14023

[H] Hartshorne, R.- Algebraic Geometry, GTM 52, Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

[K-W] Krazer, A., und Wirtinger, W.- Abelsche Funktionen und allgemeine Thetafunktionen ; Enc. Mat. Wiss. II B-7, (1920). | JFM 47.0362.04

[L1] Lang, S.- Diophantine Geometry ; Interscience tracts, n° 11, 1962. | MR 142550 | Zbl 0115.38701

[L2] Lang, S.- Introduction to transcendental numbers ; Addison-Wesley, 1966. | MR 214547 | Zbl 0144.04101

[L3] Lang, S.- Transcendental numbers and diophantine approximations ; Bull. A.M.S., 77 (1971), 635-677. | Article | MR 289424 | Zbl 0218.10053

[L4] Lang, S.- Introduction to algebraic and abelian functions ; Addison-Wesley, 1972. | MR 327780 | Zbl 0255.14001

[L5] Lang, S.- Higher dimensional diophantine problems ; Bull. A.M.S., 80 (1974), 779-787. | Article | MR 360464 | Zbl 0298.14014

[L6] Lang, S.- Diophantine approximation on abelian varieries with complex multiplication ; Advances in Math., 17 (1975), 281-336. | Article | MR 376551 | Zbl 0306.14019

[L7] Lang, S.- Elliptic curves, diophantine analysis ; Grund. der math. Wiss., 231, Springer-Verlag, 1978. | MR 518817 | Zbl 0388.10001

[La 1] Laurent, M.- Approximation de valeurs de la fonction bêta. Ann. Toulouse 2 (1980), 53-65. | Article | MR 583903 | Zbl 0439.10022

[La 2] Laurent, M.- Transcendance de périodes d'intégrales elliptiques Crelle J. 316 (1980), 122-139 | MR 581328 | Zbl 0419.10034

Laurent, M.- Transcendance de périodes d'intégrales elliptiques Crelle J. 333 (1982). 144-161. | MR 660788 | Zbl 0475.10031

[Le 1] Lelong, P.- Propriétés métriques des variétés analytiques complexes définies par une équation ; Annales E.N.S., 67 (1950), 393-419. | MR 47789 | Zbl 0039.08804

[Le 2] Lelong, P.- Fonctionnelles analytiques et fonctions entières (n variables) ; Presses Univ. Montréal, 28, 1968. | MR 466606 | Zbl 0194.38801

[Lu] Lutz, E.- Sur les approximations diophantiennes linéaires p-adiques ; Hermann, 1955. | MR 69224 | Zbl 0064.28401

[Mah 1] Mahler, K.- On some inequalities for polynomials in several variables ; J. London Math. Soc., 37 (1962), 341-344. | Article | MR 138593 | Zbl 0105.06301

[Mah 2] Mahler, K.- On the coefficients of the 2n-th transformation polynomial for j ( ω ) ; Acta Arith., 21 (1972), 89-97. | Article | MR 306124 | Zbl 0257.10013

[Man] Manin, Yu. V.- Corps cyclotomiques et courbes modulaires (en russe) ; Usp. Mat. Nauk, 26 (1971), 7-71. | Zbl 0241.14014

[M 1] Masser, D. W.- Elliptic functions and transcendence ; Lecture Notes in Math., 437, Springer-Verlag, 1975. | MR 379391 | Zbl 0312.10023

[M 2] Masser, D. W.- Linear forms in algebraic points of abelian functions ; I, Math. Proc. Camb. Phil. Soc., 77 (1975), 499-513 | Article | MR 360482 | Zbl 0306.14018

Masser, D. W.- Linear forms in algebraic points of abelian functions ; II, Math. Proc. Camb. Phil. Soc., 79 (1976), 55-70. | Article | MR 392850 | Zbl 0318.14011

Masser, D. W.- Linear forms in algebraic points of abelian functions ; III, Proc. London Math. Soc., 33 (1976), 549-564. | Article | MR 424717 | Zbl 0334.14019

[M 3] Masser, D. W.- A note on a paper of Franklin ; Acta Arith., 31 (1976), 143-152. | Article | MR 429780 | Zbl 0303.10034

[M 4] Masser, D. W.- On the periods of abelian functions in two variables ; Mathematika, 22 (1975), 97-107. | MR 399000 | Zbl 0318.14010

[M 5] Masser, D. W.- The transcendence of certain quasi-periods associated with abelian functions in two variables ; Comp. Math., 35 (1977), 239-258. | MR 469876 | Zbl 0371.10026

[M 6] Masser, D. W.- Diophantine approximation and lattices with complex multiplication ; Invent. Math., 45 (1978), 61-82. | Article | MR 485718 | Zbl 0375.10022

[M 7] Masser, D. W.- Polynomial interpolation in several variables ; J. Approximation Theory, 24 (1978), 18-34. | Article | MR 510919 | Zbl 0401.32009

[M 8] Masser, D. W.- Some recent results in transcendence theory ; Journées Arithmétiques Luminy 1978, Astérisque, 61 (1979) p. 145-154 | MR 556671 | Zbl 0402.10036

[Mo] Moreau, J. C.- Zéros de polynômes en plusieurs variables ; C.r. Acad. Sci. Paris, Ser. A, 282 (1976), 771-774. | MR 401664 | Zbl 0328.32003

[Mor] Morita, Y.- On transcendency of special values of arithmetic automorphic functions ; J. Math. Soc. Japan, 24 (1972), 268-274. | Article | MR 299562 | Zbl 0232.10025

[Mu] Mumford, D.- Abelian Varieties, Oxford Univ. Press, 1970. | MR 282985

[N 1] Néron, A.- Quasi-fonctions et hauteurs sur les variétés abéliennes ; Ann. of Math., 82 (1965), 249-331 (voir aussi Sém. Bourbaki, 1963/64, n° 274). | Article | MR 179173 | Zbl 0163.15205

[N 2] Néron, A.- Hauteurs et fonctions thêta ; Rend. Sem. Mat. e Fis. Milano, 46 (1976), 111-135. | Article | MR 491977 | Zbl 0471.14024

[Ra] Ramachandra, K.- Contributions to the theory of transcendental numbers ; Acta Arith., 14 (1968), 65-88. | Article | MR 224566 | Zbl 0176.33101

[Re 1] Reyssat, E.- Approximation algébrique de nombres liés aux fonctions elliptiques et exponentielle, Bull. Soc. Math. France, 108 (1980), 47-79. | Article | MR 603340 | Zbl 0432.10018

[Re 2] Reyssat, E.- Approximation de valeurs de la fonction sigma de Weierstrass. Annales Toulouse 2 (1980), 79-91 | Article | MR 583905 | Zbl 0439.10021

[Ri] Ribet, K.- Dividing rational points on abelian varieties of C.M. type ; Comp. Math., 33 (1976), 69-74. | MR 424823 | Zbl 0331.14020

[Ro] Robba, Ph.- Lemmes de Schwarz et lemmes d'approximations p-adiques en plusieurs variables ; Invent. Math. 48 (1978), 245-277. | Article | MR 508987 | Zbl 0392.12020

[Ros 1] Rosenlicht, M.- Some basic theorems on algebraic groups ; Amer. J. Math., 78 (1956), 401-443. | Article | MR 82183 | Zbl 0073.37601

[Ros 2] Rosenlicht, M.- Extensions of vector groups by abelian varieties ; Amer. J. Math., 80 (1958), 685-714. | Article | MR 99340 | Zbl 0091.33303

[Sch] Schlickewei, H. P.- Linearformen mit algebraischen Koeffizienten ; Manuscripta Math., 18 (1976) 147-185. | Article | MR 401665 | Zbl 0323.10028

[Sc] Schmidt, W. M.- Approximation to algebraic numbers ; L'Enseignement Math., 17 (1971), 188-253 | MR 327672 | Zbl 0226.10033

Schmidt, W. M.- Approximation to algebraic numbers ; L'Enseignement Math., Monographie n° 19, 1972. | MR 344203

[S 1] Schneider, Th.- Arithmetische Untersuchungen elliptischer Integrale ; Math. Annalen, 113 (1937), 1-13. | Article | JFM 62.0186.02 | MR 1513075

[S 2] Schneider, Th.- Zur Theorie der Abelschen Funktionen und Integrale ; J. reine u. angew. Math., 183 (1941), 110-128. | JFM 67.0147.02 | MR 6170 | Zbl 0024.15504

[S 3] Schneider, Th.- Ein Satz über ganzwertige Funktionen als Prinzip für Transzendenzbeweise ; Math. Annalen, 121 (1949), 131-140. | Article | MR 31498 | Zbl 0034.31702

[S 4] Schneider, Th.- Introduction aux nombres transcendants ; Grundlehren der Mat. Wiss., 81, Springer-Verlag, 1957 ; Gauthier-Villars, 1959. | MR 106890 | Zbl 0098.26304

[Se 1] Serre, J. P.- Groupes algébriques et corps de classes ; Hermann, 1959. | MR 103191 | Zbl 0097.35604

[Se 2] Serre, J. P.- Morphismes universels et différentielles de troisième espèce ; Sém. C. Chevalley, E.N.S., 1958/59, n° 11. | Zbl 0123.14001

[Se 3] Serre, J. P.- Dépendance d'exponentielles p-adiques ; Sém. Delange Pisot Poitou, 7 (1965/66), n° 15. | Zbl 0254.10033

[Se 4] Serre, J. P.- Abelian l-adic representations and elliptic curves, Benjamin, 1968. | MR 263823 | Zbl 0186.25701

[Sev] Severi, F.- Funzioni Quasi Abeliane ; Pont. Acad. Sc., Vatican, 1947. | MR 24985 | Zbl 0041.48201

[Sha] Shafarevich, I. R.- Basic algebraic geometry ; Grund. der math. Wiss., 213, Springer-Verlag, 1974. | MR 366917 | Zbl 0284.14001

[Shi 1] Shimura, G.- Automorphic functions and number theory ; Lecture Notes in Math., 54, Springer-Verlag, 1968. | MR 234915 | Zbl 0183.25402

[Shi 2] Shimura, G.- Introduction to the arithmetic theory of automorphic functions ; Publ. Math. Soc. Japan, Princeton Univ. Press, 1971. | MR 314766 | Zbl 0221.10029

[S-T] Shimura, G., and Taniyama, Y.- Complex multiplication of abelian varieties and its applications to number theory ; Publ. Math. Soc. Japan, 6 (1961). | MR 125113 | Zbl 0112.03502

[Si 1] Siegel, C. L.- Über die Perioden elliptischer Punktionen ; J. reine u. angew. Math., 167 (1932), 62-69. | JFM 58.0395.01 | MR 1581322 | Zbl 0003.26501

[Si 2] Siegel, C. L.- Transcendental numbers ; Ann. of Math. Studies, 16, Princeton Univ. Press, 1949. | MR 32684 | Zbl 0039.04402

[Si 3] Siegel, C. L.- Topics in complex function theory ; (3 vol.), Interscience tracts, n° 25, 1969-73. | MR 257326 | Zbl 0184.11201

[Sk] Skoda, H.- Estimations L 2 pour l'opérateur ¯ et applications arithmétiques ; Sém. P. Lelong, 1975/76 ; Lectures Notes in Math., 578 (1977), 314-323. | MR 460723 | Zbl 0363.32004

[St] Stoll, W.- Normal families of non-negative divisors ; Math. Zeitschr., 84 (1964), 154-218. | Article | MR 165142 | Zbl 0126.09702

[S.D] Swinnerton-Dyer, H. P. F.- Analytic theory of abelian varieties ; London Math. Soc. Lecture Notes, 14, Cambridge Univ. Press, 1974. | MR 366934 | Zbl 0299.14021

[Wa 1] Waldschmidt, M.- Propriétés arithmétiques des valeurs de fonctions méromorphes algébriquement indépendantes ; Acta Arith., 23 (1973), 19-88. | Article | MR 340189 | Zbl 0227.10022

[Wa 2] Waldschmidt, M.- Nombres transcendants ; Lecture Notes in Math., 402, Springer-Verlag, 1974. | MR 360483 | Zbl 0302.10030

[Wa 3] Waldschmidt, M.- Propriétés arithmétiques de fonctions de plusieurs variables ; I, Sém. P. Lelong, 1974/75 ; Lecture Notes in Math., 524 (1976), 106-129 | MR 417069 | Zbl 0336.32007

Waldschmidt, M.- Propriétés arithmétiques de fonctions de plusieurs variables II, Sém. P. Lelong, 1975/76, 578 (1977), 108-135 | MR 453659 | Zbl 0363.32003

Waldschmidt, M.- Propriétés arithmétiques de fonctions de plusieurs variables ; III, Sém. P. Lelong, 1978/79, 822 (1980), 332-356. | MR 599036 | Zbl 0444.10028

[We 1] Weil, A.- Variétés abéliennes ; Colloque d'Algèbre et Théorie des Nombres, C.N.R.S. (1949), 125-128. | MR 43499 | Zbl 0041.48103

[We 2] Weil, A.- Introduction à l'étude des variétés kähleriennes ; Hermann, 1958. | MR 111056 | Zbl 0137.41103 | Zbl 0205.51701

[We 3] Weil, A.- On a certain type of characters of the idèle-class group of an algebraic number-field ; Proc. Intern. Symp. Alg. Geom., Tokyo Nikko 1955, Tokyo (1956), 1-7. | MR 83523 | Zbl 0073.26303

[P-S] Polya, G., and Szegö, G. - Problems and theorems in analysis ; I, Grund. der Math. Wiss., 193, Springer-Verlag, 1972. | Zbl 0236.00003

Polya, G., and Szegö, G. - Problems and theorems in analysis II, Grund. der Math. Wiss. 216, 1976 | MR 396134 | Zbl 0311.00002